Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 2.

Cobos, Fernando y Resina, Ivam (1992) An interpolation formula for approximation spaces. In Interpolation spaces and related topics. Israel Mathematical Conference Proceedings (5). Gelbart Research Institute for Mathematical Sciences, Emmy Noether Research Institute, Bar-Ilan University, Ramat-Gan, Israel, pp. 35-39. ISBN 978-9992348666

Cobos, Fernando y Milman, Mario (1990) On a Limit Class of Approximation Spaces. Numerical Functional Analysis and Optimization, 11 (1-2). pp. 11-31. ISSN 0163-0563

Esta lista fue generada el Mon Dec 5 02:45:44 2016 CET.